Please use this identifier to cite or link to this item:
Author(s): Marques, P. M.
Soares, H.
Date: 2014
Title: Cohomological characterisation of monads
Volume: 287
Number: 17-18
Pages: 2057 - 2070
ISSN: 0025-584X
DOI (Digital Object Identifier): 10.1002/mana.201300208
Keywords: Monads
Cohomological characterisation
Primary: 14F05
Secondary: 14J10
Abstract: Let X be an n-dimensional smooth projective variety with an n-block collection B=(F0,...,Fn), with Fi=<, of coherent sheaves on X that generate the bounded derived category Db(X). We give a cohomological characterisation of torsion-free sheaves on X that are the cohomology of monads of the form kn. We apply the result to get a cohomological characterisation when X is the projective space, the smooth hyperquadric Pn+1 or the Fano threefold V-5. We construct a family of monads on a Segre variety and apply our main result to this family.
Peerreviewed: yes
Access type: Embargoed Access
Appears in Collections:BRU-RI - Artigos em revistas científicas internacionais com arbitragem científica

Files in This Item:
File Description SizeFormat 
  Restricted Access
Versão Editora277,19 kBAdobe PDFView/Open Request a copy

FacebookTwitterDeliciousLinkedInDiggGoogle BookmarksMySpaceOrkut
Formato BibTex mendeley Endnote Logotipo do DeGóis Logotipo do Orcid 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.